# SDR AUS20010640

- Difficulty date: June 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: A1077V
- Condition: Failed
- Location: Dc Power Distrib
- Component: Dc Power Distrib
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) GENERATOR LINE CONTACT RELAY FAULTY.
